Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 1, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Jan 23, 2018, 3:08 PM EST for Barnstable County, Dukes County, Nantucket County, Massachusetts. It was in force for 67 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 23, 2018, 3:08 PM EST (20:08 UTC)
- Expired
- Jan 23, 2018, 4:15 PM EST
- In force
- 67 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Barnstable County, MA, Dukes County, MA, Nantucket County, MA
The radar
The Boston radar (KBOX), 82 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 23, 3:30 PM EST | TSTM WND DMG | Barnstable, MA | TREE DOWN ON HOUSE ON MAIN STREET |
| Jan 23, 3:35 PM EST | TSTM WND GST 58 | Edgartown, MA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 8.1 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 720 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 200 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
692
WUUS51 KBOX 232008
SVRBOX
MAC001-007-019-232115-
/O.NEW.KBOX.SV.W.0001.180123T2008Z-180123T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Taunton MA
308 PM EST TUE JAN 23 2018
The National Weather Service in Taunton has issued a
* Severe Thunderstorm Warning for...
Northwestern Nantucket County in southeastern Massachusetts...
Dukes County in southeastern Massachusetts...
Barnstable County in southeastern Massachusetts...
* Until 415 PM EST
* At 308 PM EST, severe thunderstorms were located along a line
extending from near Falmouth to 30 miles south of Chilmark, moving
northeast at 75 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Barnstable, Falmouth, Brewster, Oak Bluffs, Edgartown, Tisbury,
Provincetown, Yarmouth, Sandwich, Bourne, Dennis, Mashpee, Harwich,
Chatham, Orleans, Eastham, Wellfleet, West Tisbury, Truro and
Chilmark.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4155 6997 4153 7000 4153 7001 4165 6999
4166 7001 4155 7047 4129 7027 4154 7050
4154 7059 4146 7068 4142 7043 4134 7044
4129 7078 4130 7078 4180 7051 4173 7027
4181 7002 4210 7019 4206 7007 4184 6992
TIME...MOT...LOC 2008Z 220DEG 66KT 4157 7070 4086 7086
HAIL...<.75IN
WIND...60MPH
$$
Belk1 follow-up statement
816
WWUS51 KBOX 232101
SVSBOX
Severe Weather Statement
National Weather Service Taunton MA
401 PM EST TUE JAN 23 2018
MAC007-019-232110-
/O.CAN.KBOX.SV.W.0001.000000T0000Z-180123T2115Z/
Nantucket MA-Dukes MA-
401 PM EST TUE JAN 23 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN NANTUCKET AND
DUKES COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4158 6996 4155 7000 4165 6999 4166 7001
4165 7006 4181 7003 4181 7002 4182 7003
4195 6999 4184 6992
TIME...MOT...LOC 2100Z 220DEG 66KT 4229 6988 4158 7005
$$
MAC001-232115-
/O.CON.KBOX.SV.W.0001.000000T0000Z-180123T2115Z/
Barnstable MA-
401 PM EST TUE JAN 23 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EST
FOR SOUTHEASTERN BARNSTABLE COUNTY...
At 400 PM EST, severe thunderstorms were located along a line
extending from 21 miles northeast of Truro to 6 miles south of
Harwich, moving northeast at 75 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Brewster, Harwich, Chatham, Orleans, Eastham and Wellfleet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4158 6996 4155 7000 4165 6999 4166 7001
4165 7006 4181 7003 4181 7002 4182 7003
4195 6999 4184 6992
TIME...MOT...LOC 2100Z 220DEG 66KT 4229 6988 4158 7005
HAIL...<.75IN
WIND...60MPH
$$
BelkWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 23, 1:24 PM EST, 1 hour 44 minutes earlier.
Area forecast discussion, Jan 23, 1:24 PM EST, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
124 PM EST Tue Jan 23 2018
.SYNOPSIS...
Heavy rain and isolated thunderstorms are the main story this
afternoon along with a period strong winds across portions of
southeast MA and RI. Rapidly improving conditions from west to
east early this evening. Blustery, dry and colder weather
follows Wednesday through Friday, then a warming trend next
weekend. A cold front may bring showers next Sunday or Monday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
120 pm update...
Although the surface warm front is still south of the MA
turnpike...latent heat release has allowed temps to rise to
between 32 and 34 degrees across north central and northeast MA.
We opted to extend the winter weather advisory through 3 pm for
lingering icy spots...but probably not much more ice accretion.
Improvement in time for the evening rush hour!
Otherwise...main story is the feed of heavy rain focused across
eastern MA and RI along with isolated thunderstorms. This is on
the nose of a potent 80+ knot low level jet coupled with some
elevated instability. Given Pwats/LLJ 3+ SD above normal...heavy
rain and isolated t-storms will continue to impact the region
through 21 or 22z. Activity should diminish after that time as
LLJ/forcing shifts east of the region...but still expect some
scattered showers. Main impacts with heavy rain will be brief
nuisance poor drainage street flooding. We may also see some pea
sized hail with any convection given cold temps aloft.
As for strong winds...temps rising through the 50s now south of
the Pike. Still an inversion in play...but any heavier
rain/convective elements may bring stronger winds to the ground.
Therefore...wind advisory continues along and southeast of the
BOS-PVD corridor for a 1 to 3 hour period of 35 to 50 mph wind
gusts. High temps will be in the 50s to perhaps a few areas near
60 across RI/SE MA. This airmass will probably reach into
portions of CT and Central MA...but parts of CT Valley and
northern MA may struggle to get much higher than the 40s.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
425 AM update...
Tonight...
Frontal passage occurs this evening with strong post frontal drying,
so expect decreasing clouds and a drying trend from west to east
early. Temps may initially jump upward across the interior where
shallow cold air was unable to scour out during the day, as post
frontal winds mix down warm air aloft initially before CAA develops.
However core of cold air is delayed until Wed night/Thu. Thus only
seasonably cold tonight.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
*/ Highlights...
- Slightly unseasonable, breezy through the remainder of the week
- Mild conditions along with wet weather return early next week
*/ Overview...
Fairly benign pattern for the remainder of January. Progressive flow
across the CONUS with colder, Arctic air locked up around the Hudson
Bay / Davis Straight region. H3 jet streak with wave break out over
the N-Central Pacific, H5 ridge into the Bering Straight, downstream
H5 trof into the Gulf of AK into the W CONUS, but overall flat, an
unimpeded flow downstream, not greatly amplified, so long as traffic
does not bottle up across the N Atlantic. Milder pattern lies ahead
of any synoptic disturbances, wet weather as well, followed by cold
that is not as deep, slightly unseasonable, lacking a deeper Arctic
connection. However, watching early February closely. Aforementioned
H3 wave break progressing E, potential H5 ridge into the W CONUS, a
nod to ensemble signals of a +PNA pattern emerging. Winter isn't
over just yet.
*/ Discussion...
Through Friday...
Quiet and cold. Cyclonic flow persisting aloft, additional mid-level
energy rotating through, cold air advection enhanced and maintained,
boundary layer mixing up around H9 through which NW flow prevails,
looking at slightly below seasonable conditions (typically mid 30s
for highs, around 20 for lows) and breezy conditions. Talking wind
chills as low as the single digits, possibly below zero for the N/W
high terrain. Scattered cloud decks, flurries over the Berkshires,
NW wind gusts as high as 30 to 35 mph, otherwise quiet. Some thought
as to refreezing ice jams, but cold not as deep, so perhaps river
flows elevated by Tuesday rains are uninhibited as ice jams would
not be expected to refreeze so quickly.
Weekend into early next week...
Expunging cold air prior to the onset of the next Pacific-origin
disturbance. Question progressive nature and subsequent morphology
with the potential downstream traffic. Certain Arctic air remains
locked up around the Hudson Bay region, the approaching system warm-
core, exhibiting inside-runner behavior along regions of better baro-
clinicity N and W, looking at another period of mild conditions and
wet weather over much of the NE CONUS followed by return colder air
however not exceptionally deep. However, acknowledge the spread in
ensemble member solutions, nothing is certain. Preference to slower
EC/UKmet solutions, parent with GEFS beginning to signal anomalous S-
influx trends. Cold ground prevailing, certain of fog / visibility
issues, potential for flooding with the possibility of moderate to
heavy rain, more so with swollen and/or ice jammed river basins.
Some uncertainty how quickly cold air is scoured out prior to and
with potential onset of wet weather.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Tonight/...
This afternoon...Moderate to high confidence. Mainly IFR with
strong LLWS. Bands of heavy rain and isolated t-storms continue
through about 21 or 22z with diminishing activity thereafter.
While the interior will struggle to mix out...should see a
period of southerly 30 to 40 knot wind gusts along and southeast
of the BOS-PVD corridor.
Tonight...Moderate to high confidence. Rapid improvement from
west to east between 22z and 02z with conditions improving to
VFR as much drier air works in from the west. Some marginal
MVFR cigs may work back into the region after midnight in the
CAA pattern...mainly across the interior.
Wednesday...Moderate to high confidence. Mainly VFR but some
brief marginal MVFR cigs possible for a time in the interior. W
winds gusts of 20 to 30 knots.
KBOS Terminal...Moderate to high confidence in TAF.
KBDL Terminal...Moderate to high confidence in TAF.
Outlook /Wednesday through Saturday/...
Wednesday: VFR. Windy with areas gusts to 30 kt.
Wednesday Night: VFR. Breezy.
Thursday through Thursday Night: VFR. Windy with local gusts to
30 kt.
Friday: VFR. Breezy.
Friday Night through Saturday: Breezy.
&&
.MARINE...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Tonight/...
Today...
Southerly Gales develop with strongest winds along the waters of RI
and southeast MA this afternoon. Showers and fog limit vsby.
Tonight...
Front sweeps across the region early this evening with winds
shifting from S to west. Thus southerly gales diminish with the wind
shift along with vsby improving.
Outlook /Wednesday through Saturday/...
Tuesday: Moderate risk for gale force winds with areas of gusts
up to 45 kt. Rough seas up to 13 ft. Rain showers, areas fog,
isolated thunderstorms. Visibility 1 nm or less.
Tuesday Night: Low risk for gale force winds with gusts up to
35 kt. Rough seas up to 12 ft. Chance of rain showers, areas
fog. Local visibility 1 nm or less.
Wednesday: Moderate risk for Small Craft Advisory winds with
gusts up to 30 kt. Areas of rough seas.
Wednesday Night: Winds less than 25 kt. Local rough seas.
Thursday: Moderate risk for Small Craft Advisory winds with
local gusts up to 30 kt. Areas of seas approaching 5 ft.
Thursday Night: Moderate risk for Small Craft Advisory winds
with local gusts up to 30 kt. Local rough seas.
Friday: Winds less than 25 kt. Seas locally approaching 5 ft.
Friday Night: Winds less than 25 kt.
Saturday: Moderate risk for Small Craft Advisory winds with
gusts up to 30 kt. Areas of seas approaching 5 ft.
&&
.HYDROLOGY...
The heavy rain will mainly just result in typical brief nuisance poor
drainage street flooding. However...a Flood Watch has been issued for
the Millers River near Athol where an ice jam remains frozen in place
and has the potential to cause additional flooding. A Flood Warning
also remains in effect for the CT River at Middle Haddam...where this
heavy rain may result in increased flooding problems as a result of
the ice jam.
For details on specific area rivers, including observed and
forecast river stages, please visit the Advanced Hydrologic
Prediction Service (AHPS) graphs on our website.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...Wind Advisory until 7 PM EST this evening for MAZ013-015>024.
Winter Weather Advisory until 3 PM EST this afternoon for
MAZ004>007-014-026.
Flood Watch until 6 PM EST this evening for MAZ003-004.
RI...Wind Advisory until 7 PM EST this evening for RIZ002>008.
MARINE...Gale Warning until 8 PM EST this evening for ANZ232>235-237-
250-254>256.
Gale Warning until 6 PM EST this evening for ANZ230-231-236-
251.
&&
SYNOPSIS...Frank/Nocera/Sipprell
NEAR TERM...Frank
SHORT TERM...Nocera
LONG TERM...Sipprell
AVIATION...Frank/Sipprell
MARINE...Nocera/Sipprell
HYDROLOGY...StaffHazardous weather outlook, Jan 23, 12:48 PM EST, 2 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Taunton MA 1248 PM EST Tue Jan 23 2018 MAZ004-241800- Northern Worcester MA- 1248 PM EST Tue Jan 23 2018 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... ...FLOOD WATCH IN EFFECT UNTIL 6 PM EST THIS EVENING... This Hazardous Weather Outlook is for north central Massachusetts. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ005>007-014-026-241800- Central Middlesex MA-Western Essex MA-Eastern Essex MA- Southeast Middlesex MA-Northern Middlesex MA- 1248 PM EST Tue Jan 23 2018 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for north central and northeastern Massachusetts. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. There is a risk for some minor urban and poor drainage flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CTZ002>004-MAZ002-008>012-RIZ001-241800- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA- Eastern Hampden MA-Southern Worcester MA-Northwest Providence RI- 1248 PM EST Tue Jan 23 2018 This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, western Massachusetts and northern Rhode Island. .DAY ONE...This Afternoon and Tonight. There is a risk for some minor urban and poor drainage flooding and a low risk for some additional river flooding due to lagging ice jams. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ003-241800- Eastern Franklin MA- 1248 PM EST Tue Jan 23 2018 ...FLOOD WATCH IN EFFECT UNTIL 6 PM EST THIS EVENING... This Hazardous Weather Outlook is for western Massachusetts. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ013-015>024-RIZ002>008-241800- Western Norfolk MA-Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 1248 PM EST Tue Jan 23 2018 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for eastern Massachusetts, southeastern Massachusetts, and all of Rhode Island except northwestern Rhode Island. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. There is a risk for some minor urban and poor drainage flooding with heavy rain and possible thunderstorms into this evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ232>235-237-250-254>256-241800- Nantucket Sound-Vineyard Sound-Buzzards Bay-Rhode Island Sound- Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 1248 PM EST Tue Jan 23 2018 ...GALE WARNING IN EFFECT UNTIL 8 PM EST THIS EVENING... This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230-231-236-251-241800- Boston Harbor-Cape Cod Bay-Narragansett Bay- Massachusetts Bay and Ipswich Bay- 1248 PM EST Tue Jan 23 2018 ...GALE WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING... This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
In the hours before
Special weather statement, Jan 23, 1:03 PM EST, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Taunton MA
103 PM EST TUE JAN 23 2018
RIZ004-231845-
Eastern Kent RI-
103 PM EST TUE JAN 23 2018
...Strong Thunderstorms Developing in northeastern Washington...
eastern Kent and southeastern Providence Counties...
At 102 PM EST, Doppler radar was tracking a strong thunderstorm over
Rochester, or near Marion, moving northeast at 55 mph.
Pea size hail and winds in excess of 30 mph will accompany this
storm.
Locations impacted include...
Warwick, Cranston, West Warwick, North Kingstown and East Greenwich.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
&&
LAT...LON 4160 7154 4173 7153 4173 7146 4177 7142
4172 7136 4167 7138 4169 7145 4166 7144
4167 7143 4166 7141 4162 7149 4160 7149
TIME...MOT...LOC 1802Z 222DEG 48KT 4175 7083
BelkLocal storm report, Jan 23, 3:00 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
300 PM EST TUE JAN 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FREEZING RAIN FITCHBURG 42.59N 71.82W
01/23/2018 M0.20 INCH WORCESTER MA CO-OP OBSERVER
1150 AM FREEZING RAIN HOLDEN 42.35N 71.85W
01/23/2018 M0.13 INCH WORCESTER MA AMATEUR RADIO
1211 PM FREEZING RAIN DRACUT 42.67N 71.30W
01/23/2018 M0.38 INCH MIDDLESEX MA TRAINED SPOTTER
0156 PM FREEZING RAIN HOLDEN 42.35N 71.85W
01/23/2018 M0.20 INCH WORCESTER MA SOCIAL MEDIA
0253 PM FREEZING RAIN METHUEN 42.72N 71.18W
01/23/2018 M0.25 INCH ESSEX MA TRAINED SPOTTER
0254 PM FREEZING RAIN CARLISLE 42.51N 71.37W
01/23/2018 M0.12 INCH MIDDLESEX MA GENERAL PUBLIC
GENERAL PUBLIC
&&
EVENT NUMBER BOX1800461
EVENT NUMBER BOX1800462
EVENT NUMBER BOX1800463
EVENT NUMBER BOX1800464
EVENT NUMBER BOX1800465
EVENT NUMBER BOX1800466
WSThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 23, 1:33 PM EST | Special Marine Warning | BOX | 57 min | |
| Jan 23, 2:07 PM EST | Special Marine Warning | BOX | 53 min | |
| Jan 23, 2:37 PM EST | Areal Flood Advisory | BOX | Bristol | 53 min |
| Jan 23, 3:03 PM EST | Special Marine Warning | BOX | 57 min | |
| Jan 23, 3:43 PM EST | Special Marine Warning | BOX | 92 min | |
| Jan 23, 4:06 PM EST | Special Weather Statement | BOX | Nantucket | 24 min |
| Jan 23, 6:01 PM EST | Small Craft Advisory | BOX | 66 hr |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.